Research ArticleOpen accessIn the abstractApplication of a Beta Regression Model for Covariate Adjusted ROCXing Meng, J.D. TubbsCurrent Research in Biostatistics, Vol. 10, Issue 1 · 18 Jun 2020 · 13,966 accessesView PDFCite
28 results for “Discrete to Continuous”
Set a search alertResearch ArticleOpen accessIn the abstractA Secure Key Authentication Scheme Based on the Hardness of Solving Elliptic Curve Discrete Logarithm ProblemIzzmier Izzuddin Zulkepli, Eddie Shahril IsmailJournal of Computer Science, Vol. 16, Issue 5 · 15 May 2020 · 7,435 accessesView PDFCite
Research ArticleOpen accessIn the abstractKnowledge Based Bayesian Network Construction Algorithm for Medical Data Fusion to Enhance Services and DiagnosisAhmed SamehJournal of Computer Science, Vol. 15, Issue 5 · 28 May 2019 · 8,035 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Hybrid Approach to Process Planning: The Urban Traffic Controller ExampleJimoh Falilat Olaitan, Simon Parkinson, Thomas Leo McCluskeyJournal of Computer Science, Vol. 13, Issue 8 · 23 Aug 2017 · 7,484 accessesView PDFCite
Research ArticleOpen accessIn the abstractGeobody Architecture and Petroleum Potential of the Yowi Field, Offshore Eastern Niger Delta, NigeriaPrince Suka Momta, Minapuye Isaac OdigiCurrent Research in Geoscience, Vol. 6, Issue 1 · 16 Dec 2015 · 7,669 accessesView PDFCite
Research ArticleOpen accessIn the abstractPREDICTING GROUNDWATER LEVEL USING FOURIER SERIES INTEGRATED WITH LEAST SQUARE ESTIMATION METHODManoj K. JhaAmerican Journal of Engineering and Applied Sciences, Vol. 7, Issue 1 · 26 Mar 2014 · 7,782 accessesView PDFCite
Research ArticleOpen accessIn the abstractAPPROXIMATION OF ESTIMATES IN THE SUSCEPTIBLE-INFECTIOUS-REMOVED EPIDEMIC MODELChanghyuck OhJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 21 Mar 2013 · 6,760 accessesView PDFCite
Research ArticleOpen accessIn the abstractMembrane Computing as a Modeling Tool for Discrete SystemsRavie Chandren Muniyandi, Abdullah Mohd. ZinJournal of Computer Science, Vol. 7, Issue 11 · 24 Aug 2011 · 6,793 accessesView PDFCite
Research ArticleOpen accessIn the abstractBoundary Distributions with Respect to Chebyshev's InequalityPeter Bias, Shawn Hedman, David RoseJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,633 accessesView PDFCite
Research ArticleOpen accessIn the abstractDifferential Diagnosis Knowledge Building by Using CUC-C4.5 FrameworkKusrini, Sri Hartati, Retantyo Wardoyo, Agus HarjokoJournal of Computer Science, Vol. 6, Issue 2 · 28 Feb 2010 · 8,411 accessesView PDFCite